# SDR RAIA2018092580008

- Difficulty date: August 28, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N11119
- Make and model: Emb EMB-145XR
- Aircraft serial: 145677
- Aircraft time: 41,064 hours, 25,286 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Scratched
- Location: Frm 61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 61 HAS SCRATCHES NEAR STRINGER 13R... BLENDED OUT SCRATCHES. PERFORMED NDT.COMPLEATED REPAIR REF ETD2018-145-094488
